# SDR QXEA200501157

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 15,231 hours, 21,953 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Malfunctioned
- Location: Dc Generator
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2272 - NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED.  REPLACED RELAY 2431K-12.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
